# SDR IPXA2017030514716

- Difficulty date: February 17, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Bs 475-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, MAIN CABIN FLOOR PANEL BETWEEN BS 475 - 500.175 BL 0 - LBL 8.5 HAS CORROSION.  REPAIRED THE FLOOR PANEL IAW EA 011-5320-01-A6681 REV I/R, AND EO MD11-5320-63480-A.
